Acne vulgaris

What is Acne vulgaris?

Acne,medically known as Acne Vulgaris, is a skin disease that involves the oil glands at the base of hair follicles. It commonly occurs during puberty when the sebaceous (oil) glands come to life .The glands are stimulated by male hormones produced by the adrenal glands of both males and females. Acne is not dangerous, but can leave skin scars.

Questions and answers on "Acne vulgaris"

hello doctor i am from kolkata west bengal india and i am suffering from acne vulgaris ,my skin is very sensitive but i have black spot under my...

doctor1 MD

Hi,

I can understand your concern for pimples marks on your face. Acne or pimples are youth related problem and is not a disease per say.

A gel...

Read Full Thread   Ask a Doctor Now

Hi Dr,well I'm a 19 years old male and I'm very concerned as I'd like to know whether can excessive masturbation while on medication (Roaccutane...

doctor1 MD

Hello there.
No, masturbation is not known to cause any interactions with any medications and is only a personal choice and comfort as to how many...

Read Full Thread   Ask a Doctor Now

i m doing treatment for my acne vulgaris my dr has given me microbenz cream to apply on my face n cefadur500. after i finish my treatment will my...

doctor1 MD

Hello,
Welcome to healthcare magic.
Acne vulgaris is an age related, hormone mediated chronic condition which can recur till you are around 26...

Read Full Thread   Ask a Doctor Now

Recent questions on  Acne vulgaris

doctor1 MD

when I sweat, even if its just a little bit my forehead starts breaking out in this splotchy rash type thing but once I cool back down it goes...

doctor1 MD

Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I...

doctor1 MD

I was prescribed Ginet-84 for my acne and I understand that it is also effective as a contraceptive. Is the efficacy of Ginet-84 as a contraceptive...

doctor1 MD

Hi My daughter has minor acne and was given doxycycline tablets, all was going well until she started using ice cubes on her forehead which has now...

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy